JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • HESITANT FUZZY BI-IDEALS IN SEMIGROUPS
  • JUN, YOUNG BAE ; LEE, KYOUNG JA ; SONG, SEOK-ZUN ;
  • Communications of the Korean Mathematical Society, volume 30, issue 3, 2015, Pages 143~154
  • DOI : 10.4134/CKMS.2015.30.3.143
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • NUMERICAL RANGE AND SOT-CONVERGENCY
  • ABDOLLAHI, ABDOLAZIZ ; HEYDARI, MOHAMMAD TAGHI ;
  • Communications of the Korean Mathematical Society, volume 30, issue 3, 2015, Pages 169~176
  • DOI : 10.4134/CKMS.2015.30.3.169
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)